# SDR SWIA201540963

- Difficulty date: March 16, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 23,548 hours, 14,326 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON L/E UPPER SIDE IS CHAFE, C-CHECK, RO 4/1/15.  REMOVED CHAFE DAMAGE ON LT AILERON UPPER L/E. ORIGINAL MATERIAL THICKNESS IS .090", REMAINING MATERIAL AFTER BLEND OUT IS .083", TOTAL MATERIAL REMOVED IS .007".  REPAIR FOUND TO BE WITHIN LIMTS. REF REO AND SRM.
